Thumbnail
Access Restriction
Subscribed

Author Connor, M.
Sponsorship IEEE Control Systems Society
Source IEEE Xplore Digital Library
Content type Text
Publisher Institute of Electrical and Electronics Engineers, Inc. (IEEE)
File Format PDF
Copyright Year ©1963
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Physics ♦ Electricity & electronics
Subject Keyword Optimal control ♦ Linear systems ♦ Integral equations ♦ Iterative methods ♦ Riccati equations ♦ Control systems ♦ Automatic control ♦ Differential equations ♦ Regulators ♦ Feedback control
Abstract The optimal control system represented by a linear integral equation with a quadratic cost function is considered. Necessary conditions for optimality are derived and an iterative method of solution is presented.
Description Author affiliation :: University of Technology, Loughborough, England
ISSN 00189286
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1972-10-01
Publisher Place U.S.A.
Rights Holder Institute of Electrical and Electronics Engineers, Inc. (IEEE)
Volume Number 17
Issue Number 5
Size (in Bytes) 167.16 kB
Page Count 2
Starting Page 742
Ending Page 743


Source: IEEE Xplore Digital Library